# SDR SWIA201844553

- Difficulty date: March 21, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N719SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10188
- Aircraft time: 37,957 hours, 23,650 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY DOOR HANDLE HOUSING HAS A DEEP GOUGE WORN INTO EDGE AT THE HANDLE  ALIGNMENT PIN.   REMOVED AND INSTALLED AFT BAGGAGE BAY DOOR HANDLE HOUSING IAW SRM.
